default-icon
Vitiligo white patches
I have been suffering from vitiligo since 2005. I have taken different type of treatments and got relief to good extent but there are some areas like foot and hand where spots are stable. Pls suggest me some good treatment. Recently I have come to know about my high TSH ( thyroid) and low iron. Pls let me know if I can take triphala as it contains amla? And what about bavchi churna?
197 Views v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
DR.NIRAJ GUJARATHI
Ayurveda 9 yrs exp Nashik

Free 3 day follow up

Chat Now

₹200 for 24 hrs

For vitiligo different medicines are available in Ayurveda . U need to do panchakarma ,internal medicines as well local application medicines that will gives u better fast results.. Bavachi is effective in vitiligo.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Malik Ayurvedacharya
Ayurveda 11 yrs exp Faridabad

Free 3 day follow up

Chat Now

₹150 for 24 hrs

These are single drug preparation not more effective if you want permanent solution then take our medicine
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sonia Karpal
Ayurveda 10 yrs exp Faridabad
You need to get Panchkarma treatment done to cure this problem. Bavachi powder is advised but that is to be used in specific doses. Also you can cure your Thyroid and low iron through Ayurvedic herbal medicines.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.